# SDR CALA2021110502039

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 98,681 hours, 13,403 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: NA
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH REFERENCE TO LOG PAGE 3518831 AND A LAV SPILL IN THE CABIN, THE SPILL WAS ADDRESSED AS PER ECRA 2011-01000. THE IMMEDIATE CLEAN UP WAS ACCOMPLISHED AS WAS THE IN-DEPTH CLEAN UP. THE SUPPLEMENTAL INSPECTION IS STILL TO BE ACCOMPLISHED WITHIN 36 MONTHS FROM THIS DATE. THE AREA OF CONCERN IS FROM BODY STATION 1497 TO BODY STATION 1580 BETWEEN BUTT LINE 2 LBL AND BUTT LINE 10 RBL. ECRA 2011-01000 REFERS FOR THIS INSPECTION. SUPPLEMENTAL INSPECTION IS STILL TO BE ACCOMPLISHED WITHIN 36 10 RBL. ECRA 2011-01000 REFERS FOR THIS INSPECTION. MONTHS FROM THIS DATE. THE AREA OF CONCERN IS FROM BODY STATION 1497 TO BODY STATION 1580 BETWEEN BUTT LINE 2 LBL AND BUTT LINE WITH REFERENCE TO LOG PAGE 3518831 AND A LAV SPILL IN THE CABIN, THE SPILL WAS ADDRESSED AS PER ECRA 2011-01000. THE IMMEDIATE CLEAN UP WAS ACCOMPLISHED AS WAS THE IN-DEPTH CLEAN UP. THE WITH REFERENCE TO LOG PAGE 3518831 AND A LAV SPILL IN THE CABIN, TOMC-APPROVAL FROM SC1ELBYC COMMENT THE SPILL WAS ADDRESSED AS PER ECRA 2011-01000. THE IMMEDIATE CLEAN UP WAS ACCOMPLISHED AS WAS THE IN-DEPTH CLEAN UP. THE SUPPLEMENTAL INSPECTION IS STILL TO BE ACCOMPLISHED WITHIN 36 MONTHS FROM THIS DATE. THE AREA OF CONCERN IS FROM BODY STATION 1497 TO BODY STATION 1580 BETWEEN BUTT LINE 2 LBL AND BUTT LINE 10 RBL. ECRA 2011-01000 QC REVIEWED QC REVIEWED T/A: 36 MONTHS ..JF RECORDS UPDATE .JF REMOVE BS1438-1660 CEILING PNL AT AFT CGO, PERFORM INSPECTION AT BS1438-1660 LBL2-RBL10, RESULT ''NORMAL'', REPAIRED CABIN BS1438-1660 WATER B
